Bilateral acute angle closure developing due to use of ipratropium bromide and salbutamol


KOLA M. , Hacioglu D., ERDÖL H. , TÜRK A.

INTERNATIONAL OPHTHALMOLOGY, cilt.38, ss.385-388, 2018 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 38 Konu: 1
  • Basım Tarihi: 2018
  • Doi Numarası: 10.1007/s10792-017-0458-x
  • Dergi Adı: INTERNATIONAL OPHTHALMOLOGY
  • Sayfa Sayıları: ss.385-388

Özet

Acute angle closure can be seen as a side effect of some medications that can be used systemically. In this article, clinical characteristics of 54-year-old female patient who applied to our clinic with bilateral acute angle closure and has been received nebulized form of salbutamol and ipratropium bromide due to asthma for 4 days was evaluated. Right and left eye IOP were measured as 50 and 48 mmHg. IOP was reduced with anti-glaucomatous treatment. and peripheral iridectomy was done, and then the patient was discharged. It is necessary to be careful to prevent contact with the eye of nebulized form of these drugs which may result in angle closure glaucoma when used systemically.